# SDR RAIA00511007

- Difficulty date: November 5, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,334 hours, 13,093 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT FWD CABIN DECK AND AT ROWS 8-12.  MAINTENANCE RE-SET CONNECTOR AT LIGHT INVERTER.
